Header menu link for other important links
Parameter-Uniform Numerical Methods for a Class of Parameterized Singular Perturbation Problems
, J. Mohapatra
Published in Pleiades Publishing
Volume: 12
Issue: 2
Pages: 176 - 190
In this article, a weighted finite difference scheme is proposed for solving a class of parameterized singularly perturbed problems (SPPs). Depending upon the choice of the weight parameter, the scheme is automatically transformed fromthe backward Euler scheme to amonotone hybrid scheme. Three kinds of nonuniform grids are considered, especially the standard Shishkin mesh, the Bakhavalov–Shishkinmesh and the adaptive grid. Themethods are shown to be uniformly convergent with respect to the perturbation parameter for all three types of meshes. The rate of convergence is of first order for the backward Euler scheme and second order for themonotone hybrid scheme. Furthermore, the proposed method is extended to a parameterized problem with mixed type boundary conditions and is shown to be uniformly convergent. Numerical experiments are carried out to show the efficiency of the proposed schemes, which indicate that the estimates are optimal. © 2019, Pleiades Publishing, Ltd.
About the journal
JournalNumerical Analysis and Applications
PublisherPleiades Publishing